RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 27, Issue 3(165)  


Notes on matematical economics
B. S. Mityagin
3
Convexity of values of vector integrals, theorems on measurable choice and variational problems
V. I. Arkin, V. L. Levin
21
Algebraic models of computing machines
V. N. Lifshits, L. E. Sadovskii
79
Minkowski duality and its applications
S. S. Kutateladze, A. M. Rubinov
127
Global analysis and economics. I. Pareto optimum and a generalization of Morse theory
S. Smale
177

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Singular trajectories of dynamical systems
V. S. Afraimovich, L. P. Shilnikov
189
A certain interpretation of the 4-coloring of a planar graph
É. G. Belaga
191
Representation of a braid group by permutations
V. Ya. Lin
192
Certain subspaces of the spaces $H_\varphi^0$
M. Z. Berkolaiko
193
A device for tame partitions
A. M. Vershik
195
Certain algebraic equations with holomorphic coefficients
E. A. Gorin
197
The integral comparison of two second order linear differential equations
I. V. Kamenev
199
Existence of a continuum of closed invariant curves for a convex billiard
V. F. Lazutkin
201
The homology of dynamical systems
A. N. Livshits
203
Topological classification of foliations of codimension 1 with trivial holonomy groups of class $C^2$ on the three-dimensional torus
T. V. Lokot'
205
Representations of certain adele groups
M. E. Novodvorskii
206
A Poisson limit theorem for the number of zero level crossing of a Gaussian stationary process
D. G. Martirosyan
207
Boundary value problems for an inhomogeneous elliptic differential equation with constant coefficients in a half-space
V. Ya. Minskii
209
The asymptotic behavior of spherical functions
M. A. Olshanetsky
211
Stochastic partial differential equations that arise in nonlinear filtering problems
B. L. Rozovskii
213
Continuation of a $T$-periodic boundary layer
D. A. Silaev
215
The Nemytskii operator that is generated by a non-Carathéodory function
I. V. Shragin
217
Boundary value problems for an overdetermined system of two equations in a smooth domain
M. I. Èskin
219

Mathematical Events in the USSR
Leonid Vital'evich Kantorovich (photo)
Leonid Vital'evich Kantorovich (on his sixtieth birthday)
B. Z. Vulikh, M. K. Gavurin, A. N. Kolmogorov, Yu. V. Linnik, V. L. Makarov, A. G. Pinsker, G. Sh. Rubinshtein, D. K. Faddeev
221

News
Fifth All-Union Conference on Optimal Planning and National Economy Management
E. G. Gol'shtein, B. S. Mityagin
229

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
232
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019